# SDR UPS01437080

- Difficulty date: September 7, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 97,510 hours, 25,124 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C BS 980 RT S38R FOUND CRACKED AT FWD CARGO COMPT.  REPAIRED STRINGER AS PER SRM 53-10-03.
